RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Nikolaev Evgenii Viktorovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 2

Number of views:
This page:225
Abstract pages:2836
Full texts:841
References:232

http://www.mathnet.ru/eng/person8309
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/333822

Publications in Math-Net.Ru
1999
1. È. È. Shnol', E. V. Nikolaev, “On the bifurcations of equilibria corresponding to double eigenvalues”, Mat. Sb., 190:9 (1999),  127–150  mathnet  mathscinet  zmath; Sb. Math., 190:9 (1999), 1353–1376  isi  scopus
1995
2. E. V. Nikolaev, “Bifurcations of limit cycles of differential equations admitting an involutive symmetry”, Mat. Sb., 186:4 (1995),  143–160  mathnet  mathscinet  zmath; Sb. Math., 186:4 (1995), 611–627  isi

2017
3. A. I. Aptekarev, A. L. Afendikov, F. I. Ataullakhanov, N. K. Balabaev, V. N. Biktashev, I. V. Biktasheva, R. M. Borisyuk, N. D. Vvedenskaya, R. D. Dagkesamanskii, Yu. G. Zarkhin, Yu. S. Ilyashenko, V. D. Lakhno, V. Yu. Lunin, N. L. Lunina, E. V. Nikolaev, V. S. Posvyanskii, M. A. Roitberg, V. S. Ryaben'kii, L. B. Ryashko, Ya. G. Sinai, V. M. Tikhomirov, A. A. Tokarev, A. G. Urzhumtsev, A. I. Khibnik, “To the memory of Èmmanuil Èl'evich Shnol'”, Uspekhi Mat. Nauk, 72:1(433) (2017),  197–208  mathnet  mathscinet  elib; Russian Math. Surveys, 72:1 (2017), 185–198  isi
1999
4. V. I. Arnol'd, R. M. Borisyuk, I. M. Gel'fand, Yu. S. Ilyashenko, V. Yu. Lunin, E. V. Nikolaev, Yu. B. Radvogin, M. A. Roitberg, Ya. G. Sinai, A. I. Khibnik, “Emmanuil El'evich Shnol' (on his 70th birthday)”, Uspekhi Mat. Nauk, 54:3(327) (1999),  199–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 677–683  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019